您当前的位置:
首页 >
文章列表页 >
TheRelationshipBetweenGeneralizedModulus ofSmoothnessandMalutaConstantinBanachSpaces
更新时间:2026-08-31
    • TheRelationshipBetweenGeneralizedModulus ofSmoothnessandMalutaConstantinBanachSpaces

    • Vol. 26, Issue 1, Pages: 135-138(2021)
    • DOI:10.15938/j.jhust.2021.01.019    

      CLC: O177.7
    • Published:2021

    移动端阅览

  • ZHAOLiang, ZHENGLixin. TheRelationshipBetweenGeneralizedModulus ofSmoothnessandMalutaConstantinBanachSpaces[J]. 2021, 26(1): 135-138. DOI: 10.15938/j.jhust.2021.01.019.

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

85

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Mixed-frequency Cascaded H-bridge SVG Ripple Suppression Method
Edge Detection and Topological Localization for Targets with Missing Boundaries
Blockchain-based Optimal Power Flow Distributed Optimization Algorithm for Power Systems
Intelligent Optimization Control Strategy for Chaos in Gear Systems with Slight Pitting Corrosion
Damage Analysis and Optimal Design of Micro-structure Milling Cutter Based on Peridynamics

Related Author

No data

Related Institution

No data
0